Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 240, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 29, 2016, 12:39 AM MDT for Cheyenne County, Colorado. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2016, 12:39 AM MDT (06:39 UTC)
- Expired
- Jun 29, 2016, 1:05 AM MDT
- In force
- 26 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cheyenne County, CO
The radar
The Goodland radar (KGLD), 96 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 7:55 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 6.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 3619 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
163
WUUS53 KGLD 290639
SVRGLD
COC017-290715-
/O.NEW.KGLD.SV.W.0240.160629T0639Z-160629T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1239 AM MDT WED JUN 29 2016
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 115 AM MDT
* AT 1239 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
SOUTHWEST OF CHEYENNE WELLS...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FIRSTVIEW.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 147.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3880 10265 3887 10244 3862 10212 3861 10250
TIME...MOT...LOC 0639Z 320DEG 23KT 3874 10246
HAIL...1.00IN
WIND...60MPH
$$
LUNDQUIST3 follow-up statements
982
WWUS53 KGLD 290647
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1247 AM MDT WED JUN 29 2016
COC017-290715-
/O.CON.KGLD.SV.W.0240.000000T0000Z-160629T0715Z/
CHEYENNE CO-
1247 AM MDT WED JUN 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM MDT
FOR SOUTHEASTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
AT 1247 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF CHEYENNE WELLS...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FIRSTVIEW.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 147.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3881 10261 3887 10244 3862 10212 3861 10246
TIME...MOT...LOC 0647Z 287DEG 11KT 3878 10245
HAIL...1.00IN
WIND...60MPH
$$
LUNDQUIST250
WWUS53 KGLD 290653
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1253 AM MDT WED JUN 29 2016
COC017-290715-
/O.CON.KGLD.SV.W.0240.000000T0000Z-160629T0715Z/
CHEYENNE CO-
1253 AM MDT WED JUN 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM MDT
FOR SOUTHEASTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
AT 1253 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
CHEYENNE WELLS...MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FIRSTVIEW.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 147.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3887 10244 3862 10212 3861 10244 3882 10259
TIME...MOT...LOC 0653Z 311DEG 14KT 3880 10245
HAIL...1.00IN
WIND...60MPH
$$
LUNDQUIST918
WWUS53 KGLD 290705
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
105 AM MDT WED JUN 29 2016
COC017-290714-
/O.CAN.KGLD.SV.W.0240.000000T0000Z-160629T0715Z/
CHEYENNE CO-
105 AM MDT WED JUN 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEYENNE COUNTY
IN EAST CENTRAL COLORADO IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT FOR
EAST CENTRAL COLORADO.
LAT...LON 3887 10244 3862 10212 3861 10244 3882 10259
TIME...MOT...LOC 0703Z 320DEG 23KT 3874 10239
$$
LUNDQUISTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 12:02 AM MDT, 37 minutes earlier.
Area forecast discussion, Jun 29, 12:02 AM MDT, 37 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
1202 AM MDT WED JUN 29 2016
.SHORT TERM...(This evening through Wednesday)
Issued at 243 PM MDT Tue Jun 28 2016
UPDATE...Thunderstorms continue to push south and southeastward
across the CWA. Strong wind gusts have been reported with these
storms. Thunderstorm activity will likely persist into the early
morning hours in southern and southeastern portions of the CWA,
all the while existing thunderstorms continue to slowly weaken.
Fog could develop once again to a moist and upslope air mass.
Will let the evening and overnight shifts take a look at this. Not
sure how much convection will be around tomorrow. Am thinking that
the air mass will take most of the day to recover but still do
have northwest aloft with embedded shortwaves around. At this time
just have low chance pops in the east in the afternoon, but am not
too certain about it.
Temperatures should be cooler and potentially could be cooler if
clouds and upslope are more than expected.
.LONG TERM...(Wednesday night through Tuesday)
Issued at 234 PM MDT Tue Jun 28 2016
For this extended forecast period, an active weather pattern should
continue into this weekend. This pattern consists of an upper level
trough to the east and a high pressure ridge to the west, resulting
in the common "northwest flow" setup. By Sunday, this pattern begins
to weaken as the upper trough slides east and the high pressure
ridge intensifies. This should allow the region to dry out some
Sunday and Monday. However, the ridge weakens once again as
disturbances moving east on the northern periphery of the high break
it down. Shortwave troughs should begin moving close enough to
initiate storms once again by next Tuesday.
Beginning with tomorrow night, thunderstorm chances increase once
again as a shortwave trough pushes in from the west. Flow should be
more from the west so any afternoon convection that develops along
the Rockies should have a chance to make it into the Tri-State
region. Also, decided to include a chance for storms further east as
there may be a remnant outflow boundary along and east of highway
83. These storms would primarily occur in the afternoon/early
evening hours before diminishing. An unstable and sheared
atmosphere, characterized by SBCAPE in excess of 1500 J/KG, 850-500
mb lapse rates at 8+ C/km, and 0-6 KM Bulk Shear of 35-45 kts,
indicate that these storms may be severe depending on the timing.
The main threats would be damaging winds and large hail. Heavy
downpours can also be expected but am unsure of the flash flooding
potential due to potential cold pool formation and thus faster storm
movement.
A cold front should push south on Thursday. As a result, am
anticipating reduced atmospheric instability which could hinder the
chances for severe thunderstorms. Moisture flow from the east should
lead to an increasing in precipitable water content. Finally,
another shortwave trough is expected to slide through. All of this
means that chances for thunderstorms will persist from Thursday
afternoon through at least Friday night, particularly closer to the
front south of Interstate 70. There should still be enough
instability and shear for some severe thunderstorms capable of large
hail and damaging winds each day. The primary threat may shift from
severe weather to flooding though as repeated rounds of rainfall and
a rich, moist airmass may provide a situation conducive to flash
flooding.
After a brief dry period Sunday and Monday, a return to a more
active weather pattern is possible. However, forecast guidance is
not in great agreement, particularly with the placement of the
next developing high pressure ridge.
&&
.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1120 PM MDT Tue Jun 28 2016
Conditions at both KMCK and KGLD will gradually improve tonight as
thunderstorms move off to the south and southeast. Some residual
activity will persist through around 09Z around KGLD with trailing
stratus in its wake. IFR conditions will improve through the night
with MVFR and eventually VFR conditions expected by 12Z Wednesday.
&&
.GLD Watches/Warnings/Advisories...
KS...Flash Flood Watch until 6 AM MDT /7 AM CDT/ Wednesday for
KSZ013>016-027>029-041-042.
CO...NONE.
NE...NONE.
&&
SHORT TERM...BULLER
LONG TERM...RRH
AVIATION...TLHazardous weather outlook, Jun 28, 7:23 PM MDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 723 PM MDT TUE JUN 28 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-300130- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 723 PM MDT TUE JUN 28 2016 /823 PM CDT TUE JUN 28 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...TONIGHT... THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA FROM THE NORTH THIS EVENING AND CONTINUE THROUGH THE OVERNIGHT HOURS. SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL...SOME TWO INCHES IN DIAMETER AND LARGER...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL THAT MAY PRODUCE FLASH FLOODING. THERE IS ALSO A SMALL RISK FOR BRIEF TORNADOES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. A FEW STORMS COULD BECOME SEVERE. HEAVY RAINFALL AND FLASH FLOODING ARE POSSIBLE THURSDAY NIGHT THROUGH FRIDAY NIGHT, PARTICULARLY FOR LOCATIONS THAT RECEIVE MULTIPLE ROUNDS OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jun 28, 11:45 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1245 AM CDT WED JUN 29 2016
KSZ004-015-016-029-290630-
NORTON KS-GOVE KS-GRAHAM KS-SHERIDAN KS-
1245 AM CDT WED JUN 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GOVE...GRAHAM...
SOUTHEASTERN NORTON AND SOUTHERN SHERIDAN COUNTIES UNTIL 130 AM
CDT...
AT 1245 AM CDT...THUNDERSTORM OUTFLOW WAS LOCATED 6 MILES WEST OF
MORLAND...OR 13 MILES EAST OF HOXIE...MOVING SOUTHEAST AT 45 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
HILL CITY...HOXIE...MORLAND...BOGUE...NICODEMUS...EDMOND AND TASCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
WEST CENTRAL AND NORTHWESTERN KANSAS.
LAT...LON 3913 9986 3913 10015 3904 10015 3928 10061
3973 9963 3957 9963 3957 9960 3928 9960
TIME...MOT...LOC 0545Z 302DEG 39KT 3937 10019
JNLocal storm report, Jun 28, 11:52 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1152 PM MDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND GST WINONA 39.06N 101.25W
06/28/2016 E50 MPH LOGAN KS EMERGENCY MNGR
50 MPH OR GREATER WINDS WHILE DRIVING FROM PAGE CITY TO
WINONA. BROWN OUT CONDITIONS DUE TO BLOWING DIRT BEFORE
THE RAIN BEGAN.
&&
HILLSpecial weather statement, Jun 28, 11:56 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1156 PM MDT TUE JUN 28 2016
COZ091-092-290630-
KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-
1156 PM MDT TUE JUN 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIT CARSON AND NORTH
CENTRAL CHEYENNE COUNTIES IN EAST CENTRAL COLORADO UNTIL 1230 AM
MDT...
AT 1156 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF VONA...OR 9 MILES SOUTHWEST OF STRATTON...MOVING
SOUTHEAST AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STRATTON...SEIBERT AND VONA.
THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 401 AND
422.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT FOR
EAST CENTRAL COLORADO.
LAT...LON 3923 10300 3939 10284 3924 10242 3902 10247
3902 10273
TIME...MOT...LOC 0556Z 295DEG 25KT 3920 10272
JNSpecial weather statement, Jun 29, 12:15 AM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1215 AM MDT WED JUN 29 2016 COZ092-KSZ027>029-041-290700- CHEYENNE COUNTY CO-WALLACE KS-GREELEY KS-LOGAN KS-GOVE KS- 1215 AM MDT WED JUN 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHEYENNE COUNTY IN EAST CENTRAL COLORADO...GOVE...WALLACE...NORTHERN GREELEY AND LOGAN COUNTIES IN WEST CENTRAL KANSAS UNTIL 100 AM MDT/200 AM CDT/... AT 1214 AM MDT/114 AM CDT/...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS 4 MILES SOUTHEAST OF RUSSELL SPRINGS...OR 16 MILES NORTHWEST OF SCOTT STATE LAKE...MOVING SOUTH AT 35 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SHARON SPRINGS...GOVE...WESKAN...WALLACE...RUSSELL SPRINGS AND THE MONUMENT ROCKS. THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 110 AND 113. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT/400 AM CDT/ FOR EAST CENTRAL COLORADO...AND WEST CENTRAL KANSAS. LAT...LON 3869 10208 3903 10207 3904 10015 3870 10015 TIME...MOT...LOC 0614Z 008DEG 31KT 3887 10111 JN
Special weather statement, Jun 29, 12:31 AM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1231 AM MDT WED JUN 29 2016
COZ092-290645-
CHEYENNE COUNTY CO-
1231 AM MDT WED JUN 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEYENNE COUNTY IN
EAST CENTRAL COLORADO UNTIL 1245 AM MDT...
AT 1231 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF CHEYENNE WELLS...MOVING SOUTHEAST AT 30 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FIRSTVIEW.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 139 AND 145.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT FOR
EAST CENTRAL COLORADO.
LAT...LON 3878 10267 3885 10244 3870 10225 3861 10244
3861 10248
TIME...MOT...LOC 0631Z 310DEG 25KT 3878 10248
LUNDQUISTSpecial weather statement, Jun 29, 12:33 AM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1233 AM MDT WED JUN 29 2016 KSZ041-042-290715- GREELEY KS-WICHITA KS- 1233 AM MDT WED JUN 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GREELEY AND NORTHERN WICHITA COUNTIES UNTIL 115 AM MDT/215 AM CDT/... AT 1232 AM MDT/132 AM CDT/...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST OF MODOC TO 12 MILES NORTH OF HORACE. MOVEMENT WAS SOUTHEAST AT 25 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN GREELEY AND NORTHERN WICHITA COUNTIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT/400 AM CDT/ FOR WEST CENTRAL KANSAS. LAT...LON 3870 10198 3870 10113 3862 10113 3860 10192 TIME...MOT...LOC 0632Z 324DEG 23KT 3866 10121 3865 10187 LUNDQUIST
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:05 PM MDT | Special Weather Statement | GLD | Yuma | 40 min |
| Jun 28, 8:09 PM MDT | Flash Flood Watch | GLD | Yuma | 5 hr |
| Jun 28, 8:14 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 46 min |
| Jun 28, 8:42 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 48 min |
| Jun 28, 8:50 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 40 min |
| Jun 28, 9:02 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 43 min |
| Jun 28, 9:07 PM MDT | Tornado Warning | GLD | Yuma | 23 min |
| Jun 28, 9:15 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 45 min |
| Jun 28, 9:28 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 32 min |
| Jun 28, 9:37 PM MDT | Tornado Warning | GLD | Yuma | 38 min |
| Jun 28, 9:56 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 64 min |
| Jun 28, 10:01 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 44 min |
| Jun 28, 10:03 PM MDT | Tornado Warning | GLD | Yuma | 27 min |
| Jun 28, 10:08 PM MDT | Tornado Warning | GLD | Kit Carson | 12 min |
| Jun 28, 10:27 PM MDT | Tornado Warning | GLD | Kit Carson | 15 min |
| Jun 28, 10:36 PM MDT | Flash Flood Warning | GLD | Kit Carson, Yuma | 3 hr |
| Jun 28, 10:44 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 18 min |
| Jun 28, 10:47 PM MDT | Flash Flood Warning | GLD | Yuma | 3 hr |
| Jun 28, 11:07 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 16 min |
| Jun 28, 11:16 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 33 min |
| Jun 28, 11:18 PM MDT | Special Weather Statement | GLD | Cheyenne | 42 min |
| Jun 28, 11:53 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 52 min |
| Jun 28, 11:56 PM MDT | Special Weather Statement | GLD | Kit Carson | 34 min |
| Jun 29, 12:31 AM MDT | Special Weather Statement | GLD | Cheyenne | 14 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.